Thunderstorm Wind, Kimball
- When
- June 6, 5:55 PM MST
- Where
- Kimball County, Kimball
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 41.233, -103.667
Trees and power lines down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Jun 6, 1:47 PM MST, 4 hours 8 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 247 PM MDT MON JUN 6 2005 .SHORT TERM...CURRENTLY BACKING UP THE RIW OFFICE...WITH ACTIVE WEATHER OCCURRING...SO WILL KEEP IT SHORT AND TO THE POINT. NOT MAKING ANY BIG CHANGES TO THE SHORT TERM PORTION OF THE FORECAST AS IT APPEARS TO HAVE A GOOD HANDLE ON THE SITUATION. PACIFIC COLD FRONT ENTERING THE NORTHWESTERN PORTION OF THE FORECAST AREA THIS AFTERNOON WILL CONTINUE TO PRODUCE SEVERE WEATHER INTO THIS EVENING AS IT MOVES SOUTHWARD. A PIECE OF SHORTWAVE ENERGY WILL MOVE OVER THE FORECAST AREA TUE AND COULD PRODUCE MORE ACTIVE WEATHER. .LONG TERM...RATHER STRONG SOUTHWESTERLY FLOW ALOFT FOR WED AS A BROAD UPPER LOW MOVES FROM THE PACIFIC NORTHWEST TO NORTHERN MT AND SOUTHERN SASKATCHEWAN. SOUTHWESTERLY FLOW WILL CONTINUE THU AS THE UPPER LOW MORPHS INTO AN ELONGATED TROUGH WHICH MOVES OVER WY. THE TROUGH WILL MOVE ACROSS THE FORECAST AREA LATE THU THEN UPPER FLOW WILL BECOME ESSENTIALLY ZONAL FRI. PIECES OF SHORTWAVE ENERGY WILL CONTINUE TO MOVE ACROSS THE REGION FRI AND FRI NIGHT THEN SOME UPPER DIFFLUENCE WILL IMPACT THE AREA SATURDAY. ANOTHER SHORTWAVE WILL EFFECT THE REGION SUNDAY BEFORE A LOW AMPLITUDE UPPER RIDGE MOVES OVER THE AREA MON. AT THE SURFACE...A TIGHT PRESSURE GRADIENT WILL PRODUCE BREEZY AREAS WED. A FEW SHOWERS AND THUNDERSTORMS CANNOT BE RULED OUT WED WITH MARGINAL MOISTURE AND WEAK INSTABILITY PROGGED. WED WILL BE A BIT COOLER THAN TUE. MOISTURE WILL INCREASE THU WITH SIMILAR TEMPERATURES AND A CHANCE OF RAIN. CHANCE OF MAINLY LATE DAY THUNDERSTORMS WILL CONTINUE FRI WITH HIGH TEMPS A COUPLE DEGREES WARMER. WARMER AGAIN FOR SAT AND SUN WITH A CHANCE OF RAIN. MON LOOKS TO BE DRY WITH APPROXIMATELY NORMAL TEMPS. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...FLOOD WARNING PART OF LARAMIE VALLEY ZONE 65 UNTIL TUE MORNING. NE...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 244 PM MDT MON JUN 6 2005 NEZ019-020-054-WYZ059>064-066>070-072045- SCOTTS BLUFF-BANNER-KIMBALL-CONVERSE-NIOBRARA-SOUTHWEST CARBON- NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE- GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 244 PM MDT MON JUN 6 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON INTO THIS EVENING MAINLY FROM CARBON AND ALBANY COUNTIES NORTHWARD OVER CONVERSE AND NIOBRARA COUNTIES. A FEW OF THESE STORMS COULD PRODUCE GUSTY WINDS...BRIEF HEAVY RAIN AND PERHAPS SOME SMALL HAIL...ESPECIALLY IN CONVERSE AND NIOBRARA COUNTIES. ELSEWHERE WIDELY SCATTERED TO ISOLATED THUNDERSTORMS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED MAINLY ON TUESDAY...AND THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. WYZ065-072045- LARAMIE VALLEY- 244 PM MDT MON JUN 6 2005 .DAY ONE...THIS AFTERNOON AND TONIGHT A FLOOD WARNING HAS BEEN ISSUED FOR THE LARAMIE RIVER IN THE VICINITY OF LARAMIE THROUGH TUESDAY MORNING. PLEASE REFER TO THE LATEST FLOOD STATEMENT (CYSFLWCYS OR CYSFLSCYS) FOR MORE DETAILS. WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED MAINLY ON TUESDAY...AND THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. NEZ001>003-021-055-072045- SIOUX-DAWES-BOX BUTTE-MORRILL-CHEYENNE- 244 PM MDT MON JUN 6 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. ...TORNADO WATCH IN EFFECT UNTIL 10 PM MDT... .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON INTO THIS EVENING. A FEW OF THESE STORMS COULD PRODUCE TORNADOES...LARGE HAIL AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED MAINLY ON TUESDAY...AND THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING. REPORT ALL SEVERE WEATHER TO YOUR LOCAL EMERGENCY MANAGEMENT OR THE NATIONAL WEATHER SERVICE. GRIFFITH
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 210 PM MDT MON JUN 6 2005 NEZ001>003-021-055-070400- BOX BUTTE-CHEYENNE-DAWES-MORRILL-SIOUX- 210 PM MDT MON JUN 6 2005 ...THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 420 IN EFFECT UNTIL 10 PM MDT FOR THE FOLLOWING AREA... IN NEBRASKA THIS WATCH INCLUDES 5 COUNTIES IN WESTERN NEBRASKA BOX BUTTE... CHEYENNE... DAWES... MORRILL... SIOUX... THIS INCLUDES THE CITIES OF...ALLIANCE...SIDNEY...BRIDGEPORT... BAYARD...CHADRON AND HARRISON.
The Cheyenne radar (KCYS), 96 km away, was scanning. The volume nearest the first event began at 00:53 UTC.
1 thunderstorm wind. Local standard time, as filed.
Trees and power lines down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nebraska in 2005Every state in 2005This day in weather historyWarnings in Nebraska, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5453758.